# SDR ASOA201000205

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE DOUBLER AT FS 333 CORRODED IS SEVERAL PLACE FROM LBL24-RBL 24.   REMOVED CORROSION FROM SKIN SPLICE DOUBLER AT FS 333 LBL 24-RBL 24 IAW SRM 51-12-00.  REMOVE MATERIAL FOUND TO BE WITHIN LIMITS IAW SRM 51-21-31. BLENDED AREAS. COMPLETE STEP 5 B(5) PAGE 7, SRM 51-12-00 TW 161754 4. PERFORMED LPI TYPE 1 METHOD C ON BLEND AREAS OF SKIN SPLICE DOUBLER AT FS 333.00, LBL 24- RBL24 IAW SRM 51-12-00 PARA 5 B (2)(I) IAW NDTM PART 1 51-20-08 NO RELEVANT INDICATIONS NOTED AT THIS TIME.
